Differential and Integral Equations

Studies on the linear equations of melt-spinning of viscous fluids

Thomas Hagen and Michael Renardy

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We discuss the linearized equations of fiber spinning in the nonisothermal viscous regime. We prove that the solutions of the governing equations are generated by an eventually compact semigroup of bounded linear operators. This result gives us the justification to relate the stability of the semigroup to the numerical resolution of the spectrum of its generator. We report several numerical findings, confirming prior results on the stability of solutions for the equations of melt-spinning.

Article information

Differential Integral Equations, Volume 14, Number 1 (2001), 19-36.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 76A99: None of the above, but in this section


Hagen, Thomas; Renardy, Michael. Studies on the linear equations of melt-spinning of viscous fluids. Differential Integral Equations 14 (2001), no. 1, 19--36. https://projecteuclid.org/euclid.die/1356123372

Export citation